Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What are these rashes and cuts on my private parts ?

I am 26 yrs. old.I have a problem of skin rash, cuts & wounds on sexual parts of skin from last 2 months & its so itchy. i take some allopathy medicine for it. when i take medicine, i feel recovery, but when i leave to take medicine, the problem arises again. what can i do?
Asked On : Tue, 18 Oct 2011
Answers:  3 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi ..Dear user..........U R not mentioning whether these are itchy or not /or any sexual exposure, before appearance these..., any how commonly these are due to 1)Genital Scabies....If Sexual exposure then think any 2)Sexual Transmitted diseases.....If it is Genital scabies go for..........topical permethrin cream and Ivermectol tab 12 mg two times within one week gap..,and Azithromycin 250 mg 2 times daily for 1 week...ok.first of all give complete picture of the ailment..ok....byee
Answered: Tue, 18 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
He'll.Welcome to HCM forum.If you are not getting benefitted by medicines then go for CIRCUMCISION.This should solve your problems.Thanks.
Answered: Tue, 25 Oct 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Recurrent skin rashes , cuts and wounds are most commonly due to dermatitis or allergic rashes may be superadded with fungal and bacterial infections. Improper and incomplete treatment is the main reason of recurrence. Consulting a dermatologist will help in proper diagnosis and treatment. Oral antibiotics and antifungals might be needed.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Tue, 18 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor